• If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse

Vote on the New WH Logo! We need YOUR help!

Everyone, we need YOUR help! Take a moment to cast your vote on the new WH logo! Vote Here!
See more
See less

After Impanon Removal, Been On Pill For 2 Months, Still No Period! Help??

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

    After Impanon Removal, Been On Pill For 2 Months, Still No Period! Help??

    I?ve tried so so hard to find anything in the internet but I?m really struggling.
    I had the impanon for a bit over a year and had not so great side effects so I got it removed and went on the pill the day of the removal (as per the doctors orders). I?m now on my 2nd lot of placebo pills, on day 5 and still haven?t had my period since having the implanon removed.
    Has ANYONE been in this situation?? How did you go transitioning from the implanon to the pill?? Starting to really worry... gonna take a few tests to double check but need some help!
    Thanks!! Xx

    #2
    Hey Sam! It is not uncommon at all to have hormonal effects from changing birth control. I have known people who did not have a period for up to a year after IUD's, Depo, etc. And since you followed your doctors orders and immediately started a new birth control, your body is even more confused. It may take you months to get it straightened out. Better stock up on some $1 preg tests from the Dollar Store so you can ease your mind when period time comes along.
    "Be what you're looking for."

    Comment


      #3
      Thanks heaps for the reply, I did take a few as I was panicking a bit but yeah I?m sure my body and hormones are a little whack at the moment, thanks

      Comment

      Working...
      X